Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Order convergence and topological convergence


Author: Ralph E. DeMarr
Journal: Proc. Amer. Math. Soc. 16 (1965), 588-590
MSC: Primary 54.22
DOI: https://doi.org/10.1090/S0002-9939-1965-0178449-3
MathSciNet review: 0178449
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] E. E. Floyd, Boolean algebras with pathological order topologies, Pacific J. Math., 5 (1955), 687-689. MR 0073563 (17:450h)
  • [3] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178449-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society